MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number 211D
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Device manufacture date: not available at time of report.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during a stent-assisted embolization for bifurcation of a cerebral aneurysm and while using a pulserider t, 3mm, 10mm arch (211d, 3068658421) aneurysm neck reconstruction device, there was a concern about stability.Originally, a 3d printer model was previously used for a hands-on.The physician measured the size (aneurysm, neck, maternal vessel diameter) with 3d ct.At that time, because the mother vessel diameter was within 3.5 mm, the sales representative told the physician that a doctor that a 2.7mm x 3.5mm pulserider t model would be prepared.However, the precise mother vessel diameter was not remembered, and the measured value was smaller than 3.5mm, therefore it was decided to prepare 2.7mm x 3.5mm pulserider.On the day of the procedure, the mother vessel diameter was found to be approximately 3.6 mm.The reason for this was that the 3d ct image was less accurate than the angio image, resulting in a numerical value smaller than the actual vessel diameter.Because a 3.5mm x 4.5mm pulse rider was not prepared, the 10t of 2.7mm x 3.5mm was used.The pulse rider was placed, but it was removed because there was a concern about stability, and it was replaced with another stent (lvis stent).There was no effect on the patient, and the procedure completed.Although the stent was different from the one originally planned, the procedure was completed without any problem, and there was no impact on the patient.A continuous flush was done.A prowler select plus microcatheter was used.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Section b5: additional information received indicated that the complaint device is the pulserider t, 3mm, 10mm arch.There were no procedural delays due to the event.Complaint conclusion: as reported by the field, during a stent-assisted embolization for bifurcation of a cerebral aneurysm and while using a pulserider t, 3mm, 10mm arch (211d, 3068658421) aneurysm neck reconstruction device, there was a concern about stability.Originally, a 3d printer model was previously used for a hands-on.The physician measured the size (aneurysm, neck, maternal vessel diameter) with 3d ct.At that time, because the mother vessel diameter was within 3.5 mm, the sales representative told the physician that a 2.7mm x 3.5mm pulserider t model would be prepared.However, the precise mother vessel diameter was not remembered, and the measured value was smaller than 3.5mm, therefore it was decided to prepare 2.7mm x 3.5mm pulserider.On the day of the procedure, the mother vessel diameter was found to be approximately 3.6 mm.The reason for this was that the 3d ct image was less accurate than the angio image, resulting in a numerical value smaller than the actual vessel diameter.Because a 3.5mm x 4.5mm pulse rider was not prepared, the 10t of 2.7mm x 3.5mm was used.The pulse rider was placed, but it was removed because there was a concern about stability, and it was replaced with another stent (lvis stent).There was no effect on the patient, and the procedure completed.Although the stent was different from the one originally planned, the procedure was completed without any problem, and there was no impact on the patient.A continuous flush was done.A prowler select plus microcatheter was used.Additional information received indicated that the complaint device is the pulserider t, 3mm, 10mm arch.There were no procedural delays due to the event.The device was not returned for analysis; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 3068658421 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint of ¿device instability - prior to detachment¿ could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint devices; however, it is possible that clinical and procedural factors, including device manipulation / interaction, aneurysm size and vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
PULSERIDER T, 3MM, 10MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14337461
Report Number3008114965-2022-00328
Device Sequence Number20397396
Product Code NJE
UDI-Device Identifier00859030005130
UDI-Public859030005130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number211D
Device Lot Number3068658421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown